Beauville, Arnaud
Géométrie des tissus
Séminaire Bourbaki, Tome 21 (1978-1979) , Exposé no. 531 , p. 103-119
Zbl 0436.57008 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1978-1979__21__103_0

Bibliographie

[1] W. Blaschke, G. Bol - Geometrie der Gewebe, Springer, Berlin 1938. | JFM 64.0727.03

[2] S.S. Chern, P. Griffiths - Abel's theorem and webs, Jahresberichte der deut. Math-Verein., 80 (1978), p. 13-110. | MR 494957 | Zbl 0386.14002

[3] S.S. Chern, P. Griffiths - An inequality for the rank of a web and webs of maximal rank, Ann. Scuola Norm. Sup.Pisa,s.IV,vol.5(1978), p. 539-557. | Numdam | MR 507000 | Zbl 0402.57001

[4] P. Griffiths - Variations on a theorem of Abel, Inventiones Math., 35 (1976), p. 321-390. | MR 435074 | Zbl 0339.14003

[5] P. Griffiths, J. Harris - Residues and zero-cycles on algebraic varieties, Annals of Math., 108 (1978), p. 461-505. MR 512429 | Zbl 0423.14001